# SDR SIMA200628602

- Difficulty date: October 12, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8537007
- Part serial: A23860
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP A LOUD RUMBLING NOISE HEARD FROM AROUND NOSE GEAR AREA.  SOUNDED LIKE A GEAR DOOR DID NOT CLOSE, AIRSPEED LESS THAN 200 KNOTS.  REMOVED AND REPLACED NOSE LANDING GEAR PROXIMITY SWITCH.  OPERATIONAL CHECKED GOOD.  AIRCRAF RETURNED TO SERVICE.  (M)
